Universidad Complutense de Madrid
E-Prints Complutense

Conservation laws with discontinuous flux functions and boundary condition

Impacto

Downloads

Downloads per month over past year

Carrillo Menéndez, José (2003) Conservation laws with discontinuous flux functions and boundary condition. Journal of evolution equations, 3 (2). pp. 283-301. ISSN 1424-3199

[img] PDF
Restringido a Repository staff only

195kB

Official URL: http://www.springerlink.com/content/udr5xycjuygl619f/fulltext.pdf


URLURL Type
http://www.springerlink.com/Publisher


Abstract

In a bounded domain Omega we study the existence and uniqueness of entropy solutions of partial derivativeu/partial derivativet + div Phi(u) = f with u(0) = u(0), where Phi is allowed to have some discontinuities of first type.


Item Type:Article
Uncontrolled Keywords:Entropy solutions
Subjects:Sciences > Mathematics > Differential equations
ID Code:15575
Deposited On:11 Jun 2012 09:47
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page